# SDR UIEA2016082200693

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 56,499 hours, 8,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW EXPLAINED THERE WAS AN ODOR IN THE COCKPIT, NO ANY STS OR EICAS MESSAGES OR FAULTS.  FOUND NO EVIDANCE OF AN ODOR IN THE COCKPIT.  INSPECTED E & E BAY, FOUND NO UNITS FAILING OR AT FAULT REMOVED AND REINSTALLED AIR SUPPLY DATA UNIT IAW 21-61-00.
